In about seven days she had a profuse flow from the vagina, a yellowish-green, thick solution. She went to an allopathic doctor. He took smears and examined it and said he could not find anything, but he said, “There is no use in talking, it is gonorrhoea,” It was a tremendous shock to her. This doctor advised douches with protargol and so forth, and the secretions didnt cease. She went to another doctor, and he did the same thing.
The books suggested are Kents Repertory,m 3rd edition (either of the other editions may be used); a few good materia medicas including Kents which gives the personality of the drug in a most convincing manner; and repertory sheets which will be obtained at a reasonable price from the American Foundation for Homoeopathy.
It is of interest that she nearly died about 2 years ago from an accidental poisoning by atropine while sick at The City Hospital. Almost instantly on taking the medicine the “walls rushed in on her”, there was a sense of utter disaster,she gave a shrill cry and was unconscious. this lasted for hours. Within one and a half minutes her stomach was pumped out and an antidote given. It was some months after this that the attacks began.